# SDR SWAA2023031699282

- Difficulty date: February 5, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AT LEVEL BS540 FWD CARGO COMPARTMENT. 2023-106201<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] TOOL USED PN NORTEC 600D SN 220272712 DUE DATE 17-DEC-23;[03] REPAIRED STRINGER 25R BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 1: REPAIRED STRINGER 26R BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CORRECTED STEP 3 AND 4: REPAIRED STRINGER 26R BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] COMPLETED STEP 5. ITEM RII
